Non-explosion en temps grand et stabilité de solutions globales des équations de Navier–Stokes
[Non-blowup at large times and stability for global solutions to the Navier–Stokes equations]
Comptes Rendus. Mathématique, Volume 334 (2002) no. 4, pp. 289-292.

Suppose there exists a global solution u to the incompressible Navier–Stokes equations, such that uC t (H ˙ 1/2 ). We prove that its H ˙ 1/2 norm goes to 0 at infinity. We next use this fact to control the L t 2 (H ˙ 3/2 ) norm of u, and finally we prove that such a solution is stable.

Nous nous donnons a priori une solution globale des équations de Navier–Stokes incompressibles dans 3 , dans la classe C t (H ˙ 1/2 ). Nous montrons successivement que la norme H ˙ 1/2 tend vers 0 à l'infini, que cette norme contrôle la norme L t 2 (H ˙ 3/2 ), et qu'une telle solution globale est stable.

Accepted:
Published online:
DOI: 10.1016/S1631-073X(02)02255-0
Gallagher, Isabelle 1; Iftimie, Dragoş 1, 2; Planchon, Fabrice 3

1 Centre de mathématiques, UMR 7640, École polytechnique, 91128 Palaiseau, France
2 IRMAR, UMR 6625, Université de Rennes 1, campus de Beaulieu, 35042 Rennes, France
3 Laboratoire d'analyse numérique, UMR 7598, boîte 187, Université Paris-VI, 4, place Jussieu, 75252 Paris cedex 05, France
@article{CRMATH_2002__334_4_289_0,
     author = {Gallagher, Isabelle and Iftimie, Drago\c{s} and Planchon, Fabrice},
     title = {Non-explosion en temps grand et stabilit\'e de solutions globales des \'equations de {Navier{\textendash}Stokes}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {289--292},
     publisher = {Elsevier},
     volume = {334},
     number = {4},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02255-0},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(02)02255-0/}
}
TY  - JOUR
AU  - Gallagher, Isabelle
AU  - Iftimie, Dragoş
AU  - Planchon, Fabrice
TI  - Non-explosion en temps grand et stabilité de solutions globales des équations de Navier–Stokes
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 289
EP  - 292
VL  - 334
IS  - 4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(02)02255-0/
DO  - 10.1016/S1631-073X(02)02255-0
LA  - fr
ID  - CRMATH_2002__334_4_289_0
ER  - 
%0 Journal Article
%A Gallagher, Isabelle
%A Iftimie, Dragoş
%A Planchon, Fabrice
%T Non-explosion en temps grand et stabilité de solutions globales des équations de Navier–Stokes
%J Comptes Rendus. Mathématique
%D 2002
%P 289-292
%V 334
%N 4
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(02)02255-0/
%R 10.1016/S1631-073X(02)02255-0
%G fr
%F CRMATH_2002__334_4_289_0
Gallagher, Isabelle; Iftimie, Dragoş; Planchon, Fabrice. Non-explosion en temps grand et stabilité de solutions globales des équations de Navier–Stokes. Comptes Rendus. Mathématique, Volume 334 (2002) no. 4, pp. 289-292. doi : 10.1016/S1631-073X(02)02255-0. http://www.numdam.org/articles/10.1016/S1631-073X(02)02255-0/

[1] Calderón, C.P. Existence of weak solutions for the Navier–Stokes equations with initial data in Lp, Trans. Amer. Math. Soc., Volume 318 (1990) no. 1, pp. 179-200

[2] M. Cannone, F. Planchon, Fonctions de Lyapunov pour les équations de Navier–Stokes, Séminaire sur les Équations aux Dérivées Partielles, 1999–2000, Exp. No. XII, 7. École Polytech., Palaiseau, 2000

[3] Chemin, J.-Y. Remarques sur l'existence globale pour le système de Navier–Stokes incompressible, SIAM J. Math. Anal., Volume 23 (1992) no. 1, pp. 20-28

[4] Fujita, H.; Kato, T. On the Navier–Stokes initial value problem. I, Arch. Rational Mech. Anal., Volume 16 (1964), pp. 269-315

[5] I. Gallagher, F. Planchon, On infinite energy solutions to the Navier–Stokes equations: global 2D existence and 3D weak-strong uniqueness. Arch. Rational Mech. Anal. (2001) (à paraître)

[6] I. Gallagher, D. Iftimie, F. Planchon, Non blow-up at infinity and stability of global solutions to the Navier–Stokes equations, Manuscript

[7] P.-G. Lemarié-Rieusset, Recent progress in the Navier–Stokes problem, à paraître à CRC Press

[8] Leray, J. Sur le mouvement d'un liquide visqueux remplissant l'espace, Acta Math., Volume 63 (1934), pp. 193-248

[9] Planchon, F. Global strong solutions in Sobolev or Lebesgue spaces to the incompressible Navier–Stokes equations in R 3 , Ann. Inst. H. Poincaré Anal. Non Linéaire, Volume 13 (1996), pp. 319-336

[10] Ponce, G.; Racke, R.; Sideris, T.; Titi, E. Global stability of large solutions to the 3D Navier–Stokes equations, Comm. Math. Phys., Volume 159 (1994) no. 2, pp. 329-341

[11] P. Tchamitchian, Communication personnelle

[12] von Wahl, W. The Equations of Navier–Stokes and Abstract Parabolic Equations, Vieweg, Braunschweig, 1985

Cited by Sources: